# SDR UIEA2012062800292

- Difficulty date: June 28, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft time: 68,433 hours, 20,817 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Coupling
- Condition: Backed Out
- Location: Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

LEADING EDGE SLAT ASYM EICAS MESSAGE.  FOUND TORQUE TUBE COUPLING BACKED OFF AT NR 8 SLAT ROTARY ACTUATOR. RESECURED COUPLING IAW AMM 27-81-24/417, STOP CLEARANCES CHECKED GOOD.
